# SDR IPXA2022051782186

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 30,141 hours, 20,284 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Part number: 146N102847
- Part serial: NA
- Condition: Discovered
- Location: Aft Cgo Sta1280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4  AFT CARGO COMPARTMENT HAS AN EXISTING FRAME REPAIR AT STA 1280 R/H INBD SIDE OF THE S-26RREPAIRED PER EA # 757-5360-27-A2916 REV - AND EO B757-5310-83609-A
